# SDR ALG2005F00025

- Difficulty date: April 16, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Engine: Allsn 250C47B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLIGHT AT 2750 FT, HEADING NORTH NORTHEAST, HYDRAULIC CAUTION LIGHT ILLUMINATED AND CONTROLS BECAME STIFF.  MAINTENANCE FOUND THE CASE DRAIN LINE FLEX HOSE AT HYDRAULIC PUMP WAS TIGHT BUT LEAKING OIL, REMOVED AND REPLACED HYDRAULIC PUMP FOR INTERAL LEAKING.  (K)
